Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having Severe Migraine headache. Using 1.5 Tablet of Throxin. Suggest medications?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Posted Thu, 25 Jul 2013 in General Health
Follow-up: Having Severe Migraine headache. Using 1.5 Tablet of Throxin. Suggest medications? 4 minutes later
I am currently using 1.5 Tablet of Throxin .
I am having Severe Migraine headache.

Please suggest whether I am on correct dosage or not .

Also suggest what should I take wrt the attached reports.
Answered by Dr. Akhilesh Dubey 2 hours later

Thanks for using XXXXXXX
I have seen your thyroid function report, it shows high level of T4 (14 microgram/dl) even though T3 level is normal (97 nanogram/dl) and TSH level is low.

You are taking Thyroxine tablet hence I presume you are suffering from Hypothyroidism.

Your dose of Thyroxine may be in excess so we may need to reduce the dose of Thyroxine.
Your headache (Migraine) also needs attention for which analgesics (Paracetamol) and triptan class drug like sumatriptan commonly used.

You should consider consulting a Endocrinologist and if required thyroid function may be repeated with FT3 and FT4 (Free Thyroxine) and if appropriate neuroimaging study like CT scan may help.

Hope this information helps you, if you have any further query please ask me, I will be happy to help you.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor